# SDR AUS20010874

- Difficulty date: June 25, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2303713
- Condition: Leaking
- Location: Turbine Section
- Component: Turbine Section, Lyc, ALF502R5
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE NR 9 BEARING SEAL LEAKING. SUSPECT FUMES ENTERING CABIN AND CAUSING CREW PROBLEMS.
